Universiti Teknologi Malaysia Institutional Repository

Using ridge least median squares to estimate the parameter by solving multicollinearity and outliers problems

Adnan, Robiah and Rasheed, Bello Abdulkadir and Pati, Kafi Dano (2015) Using ridge least median squares to estimate the parameter by solving multicollinearity and outliers problems. Modern Applied Science, 9 (2). pp. 191-198. ISSN 1913-1852

Full text not available from this repository.


Item Type:Article
Subjects:A General Works
ID Code:60514
Deposited By: Haliza Zainal
Deposited On:24 Jan 2017 10:54
Last Modified:31 Jan 2017 09:13

Repository Staff Only: item control page